# SDR 2008UALA02694

- Difficulty date: May 8, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 34,568 hours, 13,123 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY ESCAPE LIGHTS ON WITH SWITCH OFF.  LIGHTS EXTINGUISHED WITH SWITCH ARMED.
